# SDR COMA0060158

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7253
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 300013000002
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 5,035 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE COWL ANTI-ICE MESSAGE.  REPLACED COWL ANTI-ICE VALVE.
